# SDR DALA2015073004756

- Difficulty date: July 29, 2015
- Submitted: July 30, 2015
- Operation: Air carrier
- Aircraft: N906DL
- Make and model: Doug MD-88
- Aircraft serial: 49537
- Aircraft time: 74,240 hours, 56,908 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON DOUBLER ON AFT/FWD LWR CORNER AT FWD CARGO COMPARTMENT DOOR OUTER SKIN.  DOUBLERS WERE REPLACED IAW ER/A 486624-14MA, REV ORIGINAL.
